Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Pisot and Salem numbers in intervals of the real line

Author: David W. Boyd
Journal: Math. Comp. 32 (1978), 1244-1260
MSC: Primary 12A15
MathSciNet review: 0491587
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the work of Dufresnoy and Pisot, we develop an algorithm for determining all the Pisot numbers in an interval of the real line, provided this number is finite. We apply the algorithm to the problem of determining small Salem numbers by Salem's construction, and to the proof that certain Pisot sequences satisfy no linear recurrence relation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A15

Retrieve articles in all journals with MSC: 12A15

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society